# SDR 95ZZZW292

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Fs 1110
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON FLOORBEAM FS 1110 FROM LBL 24 TO LBL 45 UPPER FLANGE.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR PER SRM 53-10-8.  TREATED AND PRIMED AREA BEFORE INSTALLATION.  FLANGE REPAIR 35 INCHES AND 2.5 INCHES - STRAPS 7085-T6.  TOTAL CYCLES 29577.
